# SDR AWXA960319

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 987, LBL TO RBL 45, WL 208.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATED NEW TOP CHORD PER SRM 51-30-2 AND INSTALLED PER SRM 51-10-2 AND ER 2-53-15-39 (TC-PAN 96-0538RR).  (M)
